# SDR SIMA200626103

- Difficulty date: September 14, 2006
- Submitted: September 20, 2006
- Operation: Air carrier
- Aircraft: N695AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500870
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14525381003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - LEFT OMEGA BEAM AT FRAME 20 WAS FOUND TO BE CORRODED BEYOND MANUAL LIMITS.  REMOVED CORRODED AREA BY PERFORMING A CUTOUT, FABRICATE A DOUBLER, FILLER AND SHIMS.  REPAIR DONE IAW EMB SRM, SRM EMB-145-1142 REV 34, CHAPTER 53-00-10 AND CPM, CPM-145/1132 REV 13 CHAPTERS 51-21-04, 51-21-05 AND 51-21-06.  AIRCRAFT RETURNED TO SERVICE.   (M)
